top of page
  • Tylenol Extra Strength Caplets with 500 mg acetaminophen as pain reliever and fever reducer
  • Provides temporary relief of minor aches and pains and helps reduce fever
  • Each extra strength caplet contains 500 mg of acetaminophen, an effective pain relief ingredient
  • Relieves common pain symptoms including headache, backache and menstrual cramps
  • Also works as a fever reducer and help provide pain relief for symptoms related to the common cold
  • When used as directed, this extra strength pain reliever has an excellent safety profile
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Experience relief from Tylenol, the #1 doctor recommended brand for pain relief & fever reduction

Indications:

Health Concern: Arthritis Cold Fever Headache

Ingredients:

Inactive Ingredients: Inactive: cellulose, corn starch, FD&C red #40, hypromellose,magnesium stearate, polyethylene glycol, sodium starch glycolate,titanium dioxide.

Ingredients: Active ingredient (in each caplet) (Purpose): Acetaminophen 500 mg (Pain reliever/fever reducer) Inactive ingredients carnauba wax*, corn starch*, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, modified starch*, polyethylene glycol*, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide *Contains one or more of these ingredients.hese ingredients.

Active Ingredients: Active: acetaminophen

Active Ingredient Name: Acetaminophen

Directions:

Dosage: Directions. ? do not take more than directed (see overdose warning). Adults and children 12 years and over. ? take 2 caplets every 6 hours while symptoms last. ? do not take more than 6 caplets in 24 hours, unless directed by a doctor. ? do not use for more than 10 days unless directed by a doctor. Children under 12 years: ask a doctor

Instructions: Do not take more than directed (see overdose warning) Adults and children 12 years and over: Take 2 caplets every 6 hours while symptoms last Do not take more than 6 caplets in 24 hours, unless directed by a doctor Do not use for more than 10 days unless directed by a doctor Children under 12 years: ask a doctor Other information: Store between 20-25°C (68-77°F) Do not use if carton is opened. Do not use if foil inner seal imprinted with "TYLENOL" is broken or missing Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, 24 ct

SKU: 233-1908
$5.59Price
Quantity
    bottom of page